# SDR DALA2022061304115

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 67,076 hours, 25,008 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3770 - ATB - DUE TO TRAILING EDGE FLAP ASYMMETRY. UNABLE TO RETRACT FLAPS. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. MULTIPLE FSEU FAULT CODES IDENTIFIED. FOUND TE FLAP SKEW SENSOR #5 PLUG (D11822) DAMAGED. REPLACED SAME. PERFORMED FSEU BITE CHECK. NO FAULTS. FLAPS OPS CHECK GOOD.
